Items where Author is "Ковальчук, Людмила Василівна"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Бессалов, Анатолій Володимирович and Ковальчук, Людмила Василівна (2015) Exact Number of Elliptic Curves in the Canonical Form, Which are Isomorphic to Edwards Curves Over Prime Field Кибернетика и системный анализ, 51 (2). pp. 3-12. ISSN 0023-1274

This list was generated on Sat Oct 24 17:22:28 2020 EEST.